Type I criteria and the Plancherel formula for Lie groups with co-compact radical
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 9 (1982) no. 2, p. 263-285
@article{ASNSP_1982_4_9_2_263_0,
     author = {Lipsman, Ronald L.},
     title = {Type I criteria and the Plancherel formula for Lie groups with co-compact radical},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 9},
     number = {2},
     year = {1982},
     pages = {263-285},
     zbl = {0498.43010},
     mrnumber = {674975},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1982_4_9_2_263_0}
}
Lipsman, Ronald L. Type I criteria and the Plancherel formula for Lie groups with co-compact radical. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 9 (1982) no. 2, pp. 263-285. http://www.numdam.org/item/ASNSP_1982_4_9_2_263_0/

[1] L. Auslander - C. Moore, Unitary representations of solvable Lie groups, Mem. Amer. Math. Soc., 62 (1966). | MR 207910 | Zbl 0204.14202

[2] J. Brezin, Unitary representation theory for solvable Lie groups, Mem. Amer. Math. Soc., 79 (1968). | MR 227311 | Zbl 0157.36603

[3] J. Charbonnel, La formule de Plancherel pour un groupe de Lie résoluble connexe, Thèse 3ième cycle, U. Paris VII (1976). (See also Lectures Notes in Math., 587 (1977), pp. 32-76.) | MR 486309 | Zbl 0365.22009

[4] J. Charbonnel - M. Khalgui, Polarisations pour un certain type de groupes de Lie, C.R. Acad. Sci., 287 (1978), pp. 915-917. | MR 520767 | Zbl 0394.22013

[5] M. Duflo, Sur les extensions des representations irreductibles des groupes de Lie nilpotents, Ann. Sci. École Norm. Sup., 5 (1972), pp. 71-120. | Numdam | MR 302823 | Zbl 0241.22030

[6] M. Duflo, Construction de représentations unitaires d'un groupe de Lie, Cortona (1980), preprint. | MR 626830

[7] M. Duflo - C. Moore, On the regular representation of a non-unimodular locally compact group, J. Functional Analysis, 21 (1976), pp. 209-243. | MR 393335 | Zbl 0317.43013

[8] Harish-Chandra, Harmonic analysis on real reductive groups - I, J. Functional Analysis, 19 (1975), pp. 104-204. | MR 399356 | Zbl 0315.43002

[9] R. Kallman, Certain topological groups are type I, Bull. Amer. Math. Soc., 76 (1970), pp. 404-406. | MR 255725 | Zbl 0192.48202

[10] R. Kallman, Certain topological groups are type I. Part 11, Advances in Math., 10 (1973), pp. 221-255. | MR 338256 | Zbl 0255.22012

[11] M. Khalgui, Sur les caracteres des groupes de Lie à radical co-compact, preprint.

[12] A. Kleppner - R. Lipsman, The Plancherel formula for group extensions, Ann. Sci. École Norm. Sup., 5 (1972), pp. 459-516. | Numdam | MR 342641 | Zbl 0239.43003

[13] A. Kleppner - R. Lipsman, The Plancherel formula for group extensions - II, Ann. Sci. École Norm. Sup., 6 (1973), pp. 103-132. | Numdam | Zbl 0258.43001

[14] R. Lipsman, Characters of Lie groups - II: Real polarizations and the orbital-integral character formula, J. Analyse Math., 31 (1977), pp. 257-286. | MR 579006 | Zbl 0351.22009

[15] R. Lipsman, Orbit theory and harmonic analysis on Lie groups with co-compact nilradical, J. Math. Pures Appl., 59 (1980), pp. 337-374. | MR 604474 | Zbl 0421.22005

[16] R. Lipsman, Orbit theory and representations of Lie groups with co-compact radical, J. Math. Pures Appl., 60 (1981), to appear. | MR 664340 | Zbl 0494.22011

[17] R. Lipsman - J. Wolf, The Plancherel formula for parabolic subgroups of the classical groups, J. Analyse Math., 34 (1978), pp. 120-161. | MR 531273 | Zbl 0398.43009

[18] L. Pukanszky, Characters of connected Lie groups, Acta Math., 133 (1974), pp. 81-137. | MR 409728 | Zbl 0323.22011

[19] L. Pukanszky, Unitary representations of Lie groups with co-compact radical and applications, Trans. Amer. Math. Soc., 236 (1978), pp. 1-50. | MR 486313 | Zbl 0389.22009

[20] L. Pukanszky, Unitary representations of solvable Lie groups, Ann. Sci. fcole Norm. Sup., 4 (1971), pp. 464-608. | Numdam | MR 439985 | Zbl 0238.22010

[21] M. Vergne, A Plancherel formula without group representations, preprint. | MR 733319